Feb 28, 2006
my little brother is hiv+ from birth is hard getting him to take his meds when he does he complains of stomach pains and usaully gets more sick is it possible for him to use the inhaler
| Response from Dr. Young
Sorry, not sure what inhaler you're referring to. No HIV medications are administered by inhaler, though there are other meds that are. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.